# SDR SIMA2018121405008

- Difficulty date: December 5, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014006
- Condition: Cracked
- Location: Rt Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT UPPER TRUNION CRACKED-C/A-REMOVED AND REPLACED RH AFT UPPER TRUNNION IAW ERS-EM-57MR-1053
